dizziness and blur vision

By runthe Latest Reply 2010-01-05 08:04:55 -0600
Started 2009-12-29 21:16:33 -0600

I am always feeling dizzy. sometimes it seems that the room is moving if i sitting or standing. is this happening to others let me know. my bllod sugar is still a little high. high 200 to 390. thanks

8 replies

PapaRon 2010-01-05 08:04:55 -0600 Report

In 'my humble opinion'…your dizzyness and blurred vision is because either, you aren't taking meds, or you aren't taking them with any regularity and cosistency, or they need to be adjusted, or you are taking meds but aren't following proper diet, etc. with them. I used to feel that way multiple times throughout any given day until I was diagnosed. All pretty much cleared up after being put on the meds. But then, if I wasn't taking my meds, slacked off, was taking them inconsistantly, or going too crazy with neglecting my diet, then I would (will) experience the dizzyness and blurry vision, with my BS skyrocketing. As others have suggested, I strongly suggest also, that you bring your doctor up to date and see what he has to say. Don't put it off. You really need to get it done, like 'now'!

P.S. Difficult to judge 'my' blurry vision anymore, as now I have dry macular degeneration in my left eye, and wet macular degeneration in my right eye. So, that symptom is now 'always' prevelant 24/7, in my vision.

tfuller 2010-01-05 06:23:58 -0600 Report

i have the same problem,and ive had it long before i even started on meds.when mine goes around 180 or higher i get blurry vision and looks like im looking threw fog or haze and get a lightheaded feeling like when u stand up too fast.

redglitter 2010-01-05 04:22:50 -0600 Report

Definitely see your dr to be sure but when my sugar is too high I have blurry vision.

Inkaddiction 2010-01-05 04:49:06 -0600 Report

Ugh…Vertigo sucks!!…I am on meds, that if I dot take them EVERY 24 hours, vertigo sets in, I can be an hour late and its too late & the vertigo has started, once I take my meds it takes a couple hours to go away

I have also noticed blurred vision…I am blaming it on the fact I dont wear *old lady glasses*, I have 2 pairs of RX bifocals, that never seem to find their way onto my face…so I am not sure if its me, or lack of glasses

dyanne 2009-12-30 02:13:12 -0600 Report

I have a few friends who have had the same symptoms and it turned out to be vertigo… so u should see your Dr. about it . It must be a terrible feeling. Hope u find help soon. check out vertigo on the internet and see if u fit the symptoms.
good luck dyanne

Pat Roth
Pat Roth 2009-12-29 22:33:32 -0600 Report

I am just getting over a dizzy/light-headed evening, finally checked my BS and it was 181 and it hadn't been over 140 or so for two weeks, think that is why I did feel something was wrong, my body had been adjusting to lower levels, and this was an unexpected hi, for ME__(I had eaten 3 bites of a Hershey's choc bar! No MORE!! PR

Pat Roth
Pat Roth 2009-12-30 13:29:40 -0600 Report

I took 1/2 of a Glipizide and 30 min or so later, I had NO symptems, but it read 42! See, it seems to act radically on me—one reason I THOUGHT that I wasn't really a severe diabetic and didn't need to be so watchful—-I drank water, ate a tsp of peanut butter and went to bed, slept from midn to noon, 12 hrs, feel GREAT and my BS is 110. Go figure! See the importance of testing yourself, before and after you eat, to see HOW YOUR OWN body is responding? PR

spiritwalker 2009-12-29 22:08:43 -0600 Report

I think you should let your Dr. know. If you have other health challenges it could be fro drug interactions. It might also
with the super high blood sugar be that whatever you are taking
need adjustment. Are you on a set Food plan? That might
need to be reviewed to help you gain better control.

Next Discussion: recently diagnosed »